Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What is the cause of 2 periods in a month for one who is taking pills and having unprotected sex ?

i am 21 , I have been on pill for about a year , about 2months ago I stopped taking it and had regular periods but this month I finnished my period and had unprotected sex and I started my pill again, and a few days ago only a week after my normal period I have started to bleed again and it feels uncomfortable why is this?
Asked On : Tue, 19 Jul 2011
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Hi, plz understand that contraceptive pills are hormonal pills n have to be taken judiciously.did u start ur pill just on last day of period or anyhow.well now u can wait for a mth for ur period to regularise n then take pills on propet schedule. Also get a upt done since u had unprotected intercourse.dont worry many women face such problem.
Answered: Tue, 19 Jul 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.

It happens if you have a Hormonal Imbalance or if you have Pelvic Inflammatory Disease (PID)

I would like to know if you have,

1.) Abdominal cramps
2.) Severe bleeding
3.) Fever

You should be getting yourself examined by a Gynecologist so that she may examine you and rule out the exact cause. If your Doctor doesn't find anything serious, then there should be nothing for you to be worried about.

See your Doctor immediately if this repeats for the second time.

Wish you Good Health.

Take Care.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor